# SDR DL76K050417

- Difficulty date: July 30, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 16,364 hours, 7,415 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Target
- Condition: Out Of Position
- Location: Nr 10 Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LE EDGE SLAT ASSYMETRY BETWEEN 1 AND UP.  FOUND NO 10 SLAT INBOARD TARGET OUT OF PROX.  ADDED SHIM TO SWITCH PER AMM TO S302.  RECHECKED BIT ON PSEU.  ALL CHKS GOOD.
